MAUDE Adverse Event Report: DEPUY MITEK LLC US BIO-INTRAFIX MODHEXDRV 30MM; SURGICAL SCREWDRIVER, REUSABLE

DEPUY MITEK LLC US BIO-INTRAFIX MODHEXDRV 30MM; SURGICAL SCREWDRIVER, REUSABLE
Model Number 254641
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.Device history batch: null.Device history review: null.
 
Event or Problem Description
It was reported by the sales rep that pre-operatively to an anterior cruciate ligament reconstruction procedure on (b)(6) 2021, it was observed that the bio-intrafix moduldar hex drive 30mm was bent.There was no surgical delay nor patient consequences reported.No additional information was provided.

Brand Name
BIO-INTRAFIX MODHEXDRV 30MM
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11862470
Report Number1221934-2021-01611
Device Sequence Number4414009
Product Code LXH
UDI-Device Identifier10886705013333
UDI-Public10886705013333
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number254641
Device Catalogue Number254641
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1